# SDR UPS02239941

- Difficulty date: November 14, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- Aircraft time: 43,653 hours, 43,468 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BEAM TIE CRACKED ON FLOORBEAM LWR FLANGE BS 328 RBL 40.  REPAIR PLATE FABRICATED AND FITTED AS PER ARM 53-10-8.
